# SDR ASAA0944831

- Difficulty date: March 11, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 52,966 hours, 32,029 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Retainer
- Part number: 6546435282
- Condition: Gouged
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON RIGHT I/B LEADING EDGE NR 4 KRUEGER FLAP AFT SIDE AROUND THE THIRD FASTENER NUT FOR BLADE SEAL IS OUT OF LIMITS.  REMOVED AND REPLACED SEAL RETAINER.
